HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Lung & Respiratory Disorders / COPD (https://www.healthboards.com/boards/lung-respiratory-disorders-copd/)
-   -   burning sensation in the chest/lung? (https://www.healthboards.com/boards/lung-respiratory-disorders-copd/199052-burning-sensation-chest-lung.html)

tom501 08-16-2004 12:12 AM

burning sensation in the chest/lung?
 
:confused: My asthmas has recently flare up once again after 25 years, but this time, there is a strange burning sensation in my chest for 2-15 seconds everyday about 2-3 times a day. I had X-ray and CT scan, but my pulmonary doctor has not figure out what is the actual caused. I am currently taking Advair, Singulair and Aciphex. My breathing is OK, but the burning sensation is bothering me. I am 34 years of age. Is this a heart or lung problem? My doctor said that it couldn’t be a heart. I am not sure what it is?

Is this pluerisy?

Anyone has this similar burning sensation, please let me know. Thanks

duasdaisy 10-01-2005 10:47 PM

Re: burning sensation in the chest/lung?
 
Hi,
I just came back from an ER visit since I had a very similar burning sensation in my chest. When I called my advice nurse she told me to call 911 or go to ER... so I did. Anyway, I too have asthma that recently got worse and was put on Qvar (daily steroid inhaler) I guess it's different from Singulair, but so similar I just wanted to respond. ER ran all sorts of tests including EKG and everything heart related I guess, but found my heart to be normal. Although the Doc does NOT suspect heartburn, she prescribed Pepsid just to rule out heartburn. Since I got home I've been on several forums reading other stories. There were several people with similar problems who were diagnosed to have arrhythmia (though nothing to do with asthma medication). My dad suffers from arrhythmia so I'm making an appointment first thing Monday morning to get my primary care's opinion. I hope this could help you somehow.

Canyondweller 10-02-2005 10:51 PM

Re: burning sensation in the chest/lung?
 
it sounds like an acid problem. Try taking Pepcid AC or Prilosec and see if it helps. Singular and QVAR are completely different. QVAR is a steroid and Singular is a drug used mainly for asthma and not related at all. QVAR is more similar to the ADVAIR as it is a steroid with a longer lasting bronchodilator in it. They can cause acid reflux as they relax the valve in the esophaous and let the acid back up. Stay away from chocolate, anything mint and alchohol and see if it helps. Also, fried food. There are other things but they don't affect everyone. It is not the acid in what you eat but the acid that your stomach produces backing up. It is very hard to diagnose without tests and it is the disease in vogue right now. it doesn't sound like lung or heart at all.


All times are GMT -7. The time now is 10:35 PM.